Strongly optimal strategies
Doklady Akademii Nauk, Tome 321 (1991) no. 2, pp. 258-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_2_a4,
author = {D. A. Serkov},
title = {Strongly optimal strategies},
journal = {Doklady Akademii Nauk},
pages = {258--262},
year = {1991},
volume = {321},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_2_a4/}
}
D. A. Serkov. Strongly optimal strategies. Doklady Akademii Nauk, Tome 321 (1991) no. 2, pp. 258-262. http://geodesic.mathdoc.fr/item/DAN_1991_321_2_a4/